# SDR AALA20100212SJU01

- Difficulty date: February 11, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 55,092 hours, 19,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF RIGHT NUMBER TWO DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT BY RIGHT NUMBER TWO DOOR.  OPS CHECKED NORMAL.
